MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CONTROL CABLE W/CABLE SLEEVE; HIP MISCELLANEOUS : CABLE/WIRE

DEPUY ORTHOPAEDICS INC US CONTROL CABLE W/CABLE SLEEVE; HIP MISCELLANEOUS : CABLE/WIRE
Catalog Number 173928000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 03/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented with a hematoma post revision tka.Surgeon performed an evacuation of hematoma with a thorough i&d and component exchange.All components were well functioning so no allegation was made against any component, however chose to exchange modular components as the risk for infection is elevated in this circumstance.Cable was also removed as it could harbor bacteria if infection is found to be present on cultures.Cultures were taken as a precaution and resorbable antibiotic beads were placed.No delay or patient harm was noted.Affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10 concomitant.

Brand Name
CONTROL CABLE W/CABLE SLEEVE
Common Device Name
HIP MISCELLANEOUS : CABLE/WIRE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24731664
Report Number1818910-2026-05450
Device Sequence Number9269872
Product Code JDQ
UDI-Device Identifier10603295067788
UDI-Public(01)10603295067788(17)310531(10)JG2871
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K934557
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number173928000
Device Lot NumberJG2871
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATT REV SLV LPS FEM ADP +0; ATTUNE REV LPS INSRT XXSM 12MM; LPS DISTAL FEM COMP XXSM RT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale
Patient Weight114 KG